# SDR AALA202411051063

- Difficulty date: August 10, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N973UY
- Make and model: Airbus A321-231
- Aircraft serial: 4893
- Aircraft time: 41,211 hours, 16,177 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 2761
- Part serial: 143
- Condition: Defective
- Location: Zone 900
- Part time: 65,235 hours, 28,118 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANTS REPORT THE  AFT GALLEY CHILLER IS MAKING A LOUD NOISE AND BURNING RUBBER SMELL. THEY TURNED THE CHILLER OFF AND NOISE WENT AWAY BUT SMELL REMAINS. **SUPPLEMENTAL REPORT FOR AALA202408141063: MAINTENANCE REPLACED THE AFT GALLEY CHILLER AND ACCOMPLISHED A SATISFACTORY CHECK PER AMM 25-34-51.** (CLOSED)
